I have PTSD, sleep apnea and nightmares on a regular bassis but the most teriffying thing that happens is sometimes when I come out of the nightmare I am completely paralized. It is horriable, unable to move, scream, or anything but I'm awake. If anyone can help or knows what this is so I can read on my own I would greatly appeciate the help.
The symptoms you are experiencing could be due to an entity called sleep paralysis. When this happens in sleep the person has difficulty moving his hands or feet. This is the symptom of a sleep disorder called Narcolepsy. This sleep disorder is characterized by excessive day time sleepiness, sleep paralysis, cataplexy where the person has episodes of loss of muscle function while awake, hypnogogic hallucinations and automatic behavior. You will need to consult your primary care physician, who may schedule you for a polysomnogram (sleep test) to rule out sleep disorders and initiate appropriate therapy.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.